# SDR UIEA2012100600451

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 84,884 hours, 21,748 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, RT HYD DEMAND PUMP SHOWED 0 PRESSURE.   PERFORMED INSPECTION CHECK OF RT HYD ACMP, PULLED AND RESET THE L-16, R & R SYS HYD PRESSURE CIRCUIT BREAKER, OPS CHECKED NORMAL. REF AMM 29-11-01, OK FOR CONTINUED SERVICE.
